MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Returned test strips evaluated with defect found.Qc investigation on 5/10/2018 returned test strips produce high readings.Most likely underlying root cause of high readings are due to improper storage: strips left outside of vial for an extended period of time.Test strip udi# (b)(4).Note: manufacturer contacted customer on (b)(4) 2018 in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from meter to meter comparison of 164 mg/dl using truemetrix air meter and 126 mg/dl using another device, and from results obtained of 246 and 275 mg/dl.The customer's expected fasting blood glucose test result range is 140 - 160 mg/dl.Customer also stated that at a routine doctor's appointment, the truemetrix air meter read higher than the doctor's meter; actual meter to meter comparison results were not provided.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.Customer was advised of proper testing technique and not to use alcohol pads.During the call on (b)(6) 2018, a back to back blood test was performed by the customer fasting and produced test results of 135 mg/dl and 136 mg/dl using truemetrix air meter.The product is stored according to specification in the living room.The test strip lot manufacturer's expiration date is 06/19/2018 and open vial date is a few days at time of call.The meter memory was reviewed for previous test result history: (b)(6).

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7535121
Report Number1000113657-2018-00578
Device Sequence Number10821287
Product Code NBW
UDI-Device Identifier00021292007911
UDI-Public(01)00021292007911
Combination Product (Y/N)N
Initial Reporter StateFL
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/19/2018
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMT2284
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/03/2018
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2018
Initial Report FDA Received Date05/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1